# SDR ASOA201701101037

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: SH670338633
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND FWD CARGO DOOR FWD HINGE PANEL ATTACHMENT BRACKET BENT. REPAIRED IAW EC/TC EA 26-2017-003, & EA 26-2017-003.
